Review: could High blood pressure cause Irritability?
Summary: Irritability could be caused by High blood pressure, especially for people who are female, 60+ old, also have Smoking cessation therapy, and take Chantix.
We study 207,855 people who have High blood pressure from FDA and social media. Among them, 704 have Irritability. Find out below who they are, other conditions they have and drugs they take.
How are my drugs for patients like me? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. All studies are personalized to gender and age. Start now, it's anonymous, simple & free >>>
High blood pressure
High blood pressure (latest reports from 1,152,474 patients) is typically treated by Lisinopril, Amlodipine Besylate, Atenolol, Metoprolol Tartrate, Norvasc, Diovan.
Irritability (latest reports from 145,457 patients) has been reported by people with depression, quit smoking, pain, stress and anxiety, attention deficit hyperactivity disorder.
On Apr, 15, 2014: 207,792 people who have high blood pressure are studied. Among them, 704 (0.34%) have Irritability. They amount to 0.48% of all the 145,389 people who have Irritability on eHealthMe.
Gender of people who have high blood pressure and experienced Irritability * :
Age of people who have high blood pressure and experienced Irritability * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Smoking cessation therapy (252 people, 35.80%)
- Depression (179 people, 25.43%)
- Diabetes mellitus (154 people, 21.88%)
- Blood cholesterol increased (137 people, 19.46%)
- Pain (111 people, 15.77%)
- Blood cholesterol (99 people, 14.06%)
- Anxiety (68 people, 9.66%)
- Insomnia (64 people, 9.09%)
- Mental disorder (54 people, 7.67%)
- Gastrooesophageal reflux disease (46 people, 6.53%)
Most common drugs used by these people * :
- Chantix (242 people, 34.38%)
- Lisinopril (139 people, 19.74%)
- Simvastatin (120 people, 17.05%)
- Toprol-xl (120 people, 17.05%)
- Zocor (106 people, 15.06%)
- Atenolol (97 people, 13.78%)
- Prilosec (94 people, 13.35%)
- Aspirin (90 people, 12.78%)
- Motrin (88 people, 12.50%)
- Potassium chloride (86 people, 12.22%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: High blood pressure, Irritability
You can also:
Common treatments for High Blood Pressure and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (2 months ago):
* 201 lbs
* Two 18mg of Concerta (Morning dosage)
* 1 Metformin (Night dose -- not taken every night)
I'm worried about my appetite. For a while now I have been noticing a decrease-- I barely eat. The trouble is determining whether it is the medication I take, an eating disorder (or beginning of one), or just general diet (as I have been trying to lose weight). I do induce vomiting and nausea occasionally after large meals to get rid of some of the calories. I avoid eating after school because of the calories.
It is confusing to me because I have had these tendencies for a while before taking any medication or being diagnosed with ADHD. It carried over from before any of this. My mood is unstable and tends to be chronically negative -BUT- this has been a trait of mine for years. I can barely drag myself out of bed in the mornings on some days -- not due to tiredness but due to not wanting to deal with the world and my life. This also has been going on for years.
The strange responses to food and eating have been going on for about a year now-- about the same amount of time I have been trying to lose weight.
To conclude all of this, its been blending over from before so that I have no idea whether or not medication is altering me or whether i have an eating disorder or not. I have noticed a more drastic decrease in appetite within the past two weeks but have been taking a double dose in the morning for longer than that.
From this study (2 months ago):
THE MUSCLE PAIN ON MY LEFT ARM IS EVERYDAY, ALSO THE RASH ON MY FAVE I HEVE BEEN NOTICE WHEN I TOOK VIAGRA ARE MORE SEVERE, AND EVEN MY LIPS ARE MORE SENSIBLE AND MORE RED THAN NORMAL
From this study (2 years ago):
I have just had my topamax increased and as it did when I first began, I have this overall feeling of sadness and malaise. Im wondering if its the combination of the medication or just the topamax. It does eventually dissipate, but the feeling sucks! Its as though im never going to be cheerful again. And when I become angry, I become enraged and even irrational! Not me at all.
ed on Oct, 12, 2012:
I am a 43 year old male. I had a shoulder in January and went to a pain management clinic in June and been taking Topamax since then. I understand how you feel especially when they upped my grams from 50 to 100 a day. My feelings got darker. I am currently trying to get off the medication. I hope all goes well with you.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: High blood pressure, Irritability
You may be interested at these reviews (what is this?):
- Went to dr. for high blood pressure.... dr. thought i was depressed and gave me samples of viibyrd....blood pressure kept increasing(205/117)
Made appointment with family dr. for my high blood pressure( 200/105)..he seemed to think I was depressed....He changed my blood pressure med and gave me Viibyrd...After taking one pill blood pressure increased to 227/107...Also, had like electrical shock sensations from heart..NEVER!!!!would I take ...
- High blood pressure and hot flashes
Had normalish hot flashes and night sweats since age 23. Genetically predestined for early menopause like my mother. At age 41-42 stopped menstrual cycle ...Hot flashes intensified to unbearable! would be outside in below freezing weather sweating like I was sitting in a sauna, I am now 45. I found ...
- Cardiac stress test (thalamine ) and oxycodone
I am writing this for my sister-in-law, Maria, who is not able to do so and for whom my husband, her brother, and I are the POAs. In May of 2012, Maria had a recurring pain in her leg which took her to the hospital again. She was diagnosed for a second time as having a strained muscle. Then the hosp ...
More reviews for: High blood pressure, Irritability
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.